# SDR IPXA2024042993716

- Difficulty date: April 8, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UPA53610270522
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS AVIONICS AREA FRAME 10 Y-953 INTERCOASTAL HAS PREVIUOS REPAIR CRACKED 3 INCHS LONG IN THE CORNER NO DOT. INSTALLED 1EA. ANGLE P/N UPA53610270522 AND 1EA. WEB P/N UPA5361197720201 IAW SRM 51-40-21.
